Alert archive / Arizona / Flash Flood Warnings in 2007
Flash Flood Warning 35, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 5, 2007, 3:17 PM MST for Gila County, Arizona. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2007, 3:17 PM MST (22:17 UTC)
- Expired
- Aug 5, 2007, 5:15 PM MST
- In force
- 118 min
- Issued by
- NWS Phoenix, AZ
- Area
- Whole counties
County Gila County, AZ
The radar
The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1530 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KPSR 052219 FFWPSR AZC007-060015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 317 PM MST SUN AUG 5 2007 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA... * UNTIL 515 PM MST * AT 308 PM MST...FLASH FLOODING WAS LIKELY FROM THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO INDIAN HIGHWAY 6 AND HIGHWAY 70 BETWEEN CUTTER AND THE TOWN OF SAN CARLOS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. LAT...LON 3328 11067 3328 11045 3341 11045 3341 11065 $$ HV
1 follow-up statement
000 WGUS75 KPSR 052321 FFSPSR FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 415 PM MST SUN AUG 5 2007 AZC007-052325- GILA AZ- 415 PM MST SUN AUG 5 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL GILA COUNTY... THE FLASH FLOOD WARNING ISSUED EARLIER FOR THE AREA BETWEEN THE APACHE GOLD CASINO AND THE TOWN OF SAN CARLOS WAS CANCELED AT 415 PM. STATIONARY THUNDERSTORMS...WITH RAINFALL RATES OF AT LEAST 2 INCHES PER HOUR DISSIPATED AFTER 345 PM. THERE WERE NO REPORTS OF FLOOD OR FLASH FLOODING...HOWEVER IT IS LIKELY THAT PONDED WATER MAY STILL BE ON INDIAN HIGHWAY 6 ABOUT 2 MILES EAST OF THE APACHE GOLD CASINO. ALTHOUGH THE THREAT FOR FLASH FLOODING HAS ENDED...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THE REMAINDER OF THE AFTERNOON AND EVENING. LAT...LON 3328 11067 3328 11045 3341 11045 3341 11065 $$ HV
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 12:40 PM MST, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 5, 12:40 PM MST, 2 hours 37 minutes before
AZZ020>028-CAZ030>033-060000- AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION NATIONAL WEATHER SERVICE PHOENIX AZ 1240 PM MST SUN AUG 5 2007 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... UNSETTLED WEATHER...WITH PERIODS OF SHOWERS AND THUNDERSTORMS... WILL EXIST OVER AND EAST OF THE LOWER COLORADO RIVER VALLEY TODAY THROUGH TUESDAY AS AN AREA OF LOW PRESSURE OVER NORTHWEST MEXICO INTERACTS WITH A VERY MOIST ATMOSPHERE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS. SOUTHWESTERLY FLOW ALOFT WILL BRING SOME DRYING TO THE REGION WEDNESDAY AND THURSDAY...LEADING TO ONLY A SLIGHT CHANCE FOR A THUNDERSTORM MAINLY OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA. SOUTHEASTERLY FLOW ALOFT WILL BECOME REESTABLISHED FRIDAY INTO SATURDAY AS HIGH PRESSURE STRENGTHENS OVER THE CENTRAL PLAINS...BRINGING SLIGHTLY WARMER TEMPERATURES ALONG WITH SOME INCREASE IN MOISTURE MAINLY OVER SOUTH-CENTRAL ARIZONA. && .SHORT TERM... TODAY THROUGH TUESDAY... COMPLEX FLOW PATTERN OVER WESTERN NORTH AMERICA. LARGE SCALE FEATURES ARE THE ANTICYCLONE CENTRED OVER THE CENTRAL PLAINS AND THE TROUGH CENTERED NEAR THE PACIFIC NORTHWEST COAST. IN BETWEEN IS A BELT OF DEEP MOISTURE WITH ARIZONA IN THE HEART OF IT. THERE IS A CYCLONIC CIRCULATION SOUTH OF ARIZONA WHICH HAS BECOME OBSCURED BY ALL THE CLOUDS ASSOCIATED WITH CONVECTION OVER SONORA. WATER VAPOR SHOWS AN UPPER LEVEL WAVE MOVING INTO CHIHUAHUA AND POSSIBLY A SMALLER CYCLONIC FEATURE NEAR THE SONORA/CHIHUAHUA BORDER. RIGHT OVER THE PHOENIX AREA IS A SMALL CYCLONIC CIRCULATION WHICH COULD POSSIBLY BE REMNANTS OF LAST NIGHTS CONVECTION OR AN EDDY OF SOME SORTS ON THE FAR NORTHERN PERIPHERY OF THE LOW TO OUR SOUTH. CONVECTION ALREADY WELL UNDER WAY OVER FAR SOUTHEAST ARIZONA AND NORTHERN SONORA. 12Z PSR SOUNDING INDICATES DECENT CAPE IF WE CAN WARM INTO THE UPPER 90S. HOWEVER...THERE WILL BE SOME NEGATIVE BUOYANCY TO OVERCOME AND EVEN SOME RELATIVELY DRIER AIR ABOVE THE MIXED LAYER WHICH WOULD HAVE THE EFFECT OF REDUCED CAPE. TUS SOUNDING INDICATES A LOWER LFC LEVEL BUT NOT A LOT OF MIXED LAYER CAPE. GIVEN HOW MOIST THE CONDITIONS ARE...ANY STORMS THAT FORM WILL HAVE THE POTENTIAL FOR HEAVY RAIN. 12Z MODELS GENERALLY DID A DECENT JOB INITIALIZING WIND FIELDS...EVEN INDICATING THE CIRCULATION OVER CENTRAL ARIZONA. NAM DID A BETTER JOB INITIALIZING THE PSR RAOB THAN GFS WHILE GFS WAS SLIGHTLY BETTER WITH THE TUS SOUNDING. A KEY DIFFERENCE BETWEEN THE NAM AND GFS IS HOW THEY HANDLE THE UPPER LEVEL FLOW PATTERN AND INITIALIZING THE AREA OVER SOUTHERN ARIZONA/NORTHERN SONORA/NORTHERN GULF OF CALIFORNIA WHERE THERE IS A LACK OF OBSERVATIONAL DATA AND CONVECTION IS MAKING IT HARD TO DISCERN THE FLOW FROM SATELLITE IMAGERY. IN SHORT...THE GFS IS MORE FAVORABLE FOR SOUTHWEST ARIZONA AND PORTIONS OF OUR AREA NEAR TWC FORECAST AREA...YUMA AND LA PAZ PRIMARILY AND SOUTHWEST MARICOPA AND PINAL COUNTY. IT IS SHOWING QUITE A BIT OF UPPER LEVEL DIVERGENCE ASSOCIATED WITH DIFFLUENCE AND SOME SPEED DIVERGENCE...DEPENDING ON THE LOCATION. THE DIFFLUENCE ASSOCIATED DIVERGENCE BULLSEYES APPEAR TO BE OVERDONE. THE NAM ON THE OTHER HAND SHOWS QUITE A BIT LESS UPPER LEVEL DIVERGENCE THOUGH IT DOES INDICATE SOME SPEED DIVERGENCE OVER WESTERN PORTIONS OF THE FORECAST AREA TODAY. THERE IS APT TO BE MORE MOISTURE IN WESTERN PORTIONS OF THE FORECAST AREA TODAY...ESPECIALLY NEAR THE LOWER COLORADO RIVER VALLEY TODAY DUE TO A SONORAN MCS OUTFLOW RELATED GULF SURGE THAT MOVED IN OVERNIGHT. HOWEVER...THIS WILL HAVE ALSO COOLED THE BOUNDARY LAYER WHICH WOULD HURT INSTABILITY. WILL HOLD OFF FOR NOW ON ANY FLASH FLOOD WATCHES TO SEE HOW THINGS BEGIN TO DEVELOP. WILL MAKE SOME TWEAKS TO POP TIMING. MORE LATER. PREVIOUS DISCUSSION... A RATHER ACTIVE SHORT TERM IS EXPECTED...AS WEATHER DISTURBANCES WILL INTERACT WITH ANOMALOUSLY HIGH ATMOSPHERIC MOISTURE CONTENT. PERIODS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER AZ PORTION OF THE CWA...ARE A GOOD BET...WITH LOCALLY HEAVY RAINFALL LIKELY WITH SOME OF THE STORMS. SUBTROPICAL DISTURBANCE CURRENTLY CENTERED OVER SONORA/GULF OF CALIFORNIA...WITH TROUGH EXTENDING NORTH INTO ARIZONA. THIS SYSTEM CONTINUES TO TRIGGER SPOTTY SHOWERS OVER SOUTH-CENTRAL AZ THIS MORNING. MEANWHILE...VIGOROUS UPPER LOW WITH 80 KT JET CORE WAS PUSHING SLOWLY EAST INTO CENTRAL CALIFORNIA. THESE TWO WEATHER SYSTEMS SUPPORT SOUTHERLY LOW-LEVEL FLOW OVER NW MEXICO AND OUR CWA...WHICH SUPPORTS SOME DEGREE OF MOISTURE INCREASE TODAY INTO MONDAY. ALREADY NOTED DEVELOPMENT OF SHALLOW (LOWEST 3KFT) SSE FLOW ON KYUX VWP DURING THE PAST FEW HOURS...YUMAS SFC DEW POINT HAS RISEN INTO THE MID 70S...AND THE GPS/IPW SENSOR AT PUERTO PENASCO (ROCKY POINT) INDICATES PWATER INCREASED FROM 1.6 TO 2 DURING THE PAST COUPLE OF HOURS...SO LOW-LEVEL MOISTURE FROM THE GULF OF CALIFORNIA WILL BE ON THE INCREASE TODAY...MAINLY OVER AND JUST EAST OF THE LOWER COLORADO RIVER VALLEY. RIGHT ENTRANCE REGION OF 80 KT JET...APPROACH OF A WEAK WEATHER DISTURBANCE WITH DECENT UPPER LEVEL DIVERGENCE...A DECENT LOW LEVEL LAPSE RATE...SOME CAPE...AND THE MOISTURE INCREASE SHOULD RESULT IN AN INCREASE IN CONVECTIVE ACTIVITY MAINLY OVER WEST-CENTRAL AZ THIS AFTN/EVENING... WITH A SLIGHTLY LOWER CHANCE FOR STORMS OVER SOUTH-CENTRAL AZ WHERE THERMODYNAMIC/KINEMATIC FORCING IS LESS FAVORABLE (VERY LIGHT FLOW...NO PRONOUNCED UPPER DIVERGENCE...AND A COOLER BOUNDARY LAYER COMPARED TO SATURDAY). HOWEVER...ATMOSPHERIC MOISTURE CONTENT IS ALREADY ANOMALOUSLY HIGH OVER SOUTH-CENTRAL AZ (AROUND 2)...AND COULD RISE FURTHER DURING THE AFTN/EVENING...SO OUTFLOW GENERATED BY STORMS OVER LA PAZ/YUMA COUNTIES MAY BE SUFFICIENT TO TRIGGER SCATTERED STORMS IN THAT AREA BY LATE AFTN/EARLY EVENING. HARD TO SAY HOW THINGS WILL PLAY OUT BEYOND TONIGHT...BUT GFS CONTINUES TO FORECAST INCREASED CAPE MAINLY OVER SOUTH-CENTRAL AZ MONDAY AFTN-EVENING AS WHATS LEFT OF THE SUBTROPICAL DISTURBANCE MOVES NORTHEAST TOWARD SOUTH-CENTRAL/SOUTHEAST AZ. HAVE BUMPED POP INTO MID-CHANCE RANGE FOR SOUTH CENTRAL AZ MONDAY EVENING...THEN HELD ONTO A SLIGHT CHANCE FOR STORMS OVER SOUTH-CENTRAL AZ TUESDAY...WITH THE BEST CHANCE OVER THE HIGHER TERRAIN EAST OF PHOENIX. EXPECT BELOW NORMAL DAYTIME HIGHS DURING THE PERIOD...WITH BIGGEST DEPARTURE FROM NORMAL OVER THE SOUTH-CENTRAL DESERT (HIGHS AT PHOENIX MAINLY IN THE MID-UPPER 90S). && .LONG TERM... TUESDAY NIGHT THROUGH SATURDAY... AS PREVIOUS DISCUSSION NOTED...MONSOON MOISTURE BOUNDARY WILL PUSH SLOWLY EAST ACROSS OUR CWA THROUGH THURSDAY AS SOUTHWEST FLOW BECOMES ESTABLISHED...WITH DRIEST AIR OVER FAR SOUTHEAST CALIFORNIA. RECENT GFS RUNS HAVE NOT BEEN SO AGGRESSIVE WITH THE DEGREE OF DRYING EXPECTED OVER SOUTHWEST AND ESPECIALLY SOUTH-CENTRAL ARIZONA...SO I RETAINED A SLIGHT CHANCE FOR A LATE AFTN/EARLY EVENING STORM OVER SOUTH-CENTRAL AZ WEDNESDAY...HOWEVER...IT STILL APPEARS LIKELY THAT ENOUGH LOW LEVEL DRYING WILL OCCUR TO ELIMINATE CAPE AND END THE CHANCE FOR STORMS OVER ALL OF THE LOWER DESERT BY THURSDAY....THOUGH A SLIGHT CHANCE FOR AN AFTN/EVENING STORM WILL PERSIST OVER THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY. BY FRIDAY AND SATURDAY... STRONG UPPER HIGH BECOMES CENTERED OVER THE CENTRAL PLAINS AND SLOWLY STRENGTHENS...BRINGING A RETURN TO SOUTHEAST FLOW ALOFT OVER AZ PTN OF OUR CWA. WOULD EXPECT TO SEE SOME INCREASE IN MID-LEVEL MOISTURE AS THIS OCCURS...AND GFS SUPPORTS THIS IDEA. SHOWED A SLIGHT INCREASE IN AFTN/EVE POP MAINLY OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL AZ DURING THIS PERIOD...BUT KEPT LOWER DESERT DRY FOR NOW. THAT MAY CHANGE...STAY TUNED. EXPECT A SLOW WARMING TREND DURING THE PERIOD...WITH MAX TEMPS RISING TO NEAR TO SLIGHTLY ABOVE NORMAL BY FRIDAY-SATURDAY AS UPPER HIGH STRENGTHENS. && .AVIATION... AUG 5 1940 UTC (AUG 5 1240 MST) QUICK UPDATE TO KPHX/KIWA TAFS. RADAR AND SATELLITE IMAGERY ARE SHOWING SCATTERED SHOWERS ARE FILLING IN ACROSS THE AREA. ATMOSPHERE REMAINS MARGINALLY STABLE...WHICH IS CONFIRMED BY ACARS SOUNDINGS. TSTMS HAVE DEVELOPED WELL EAST OF PHX /NEAR THE NM BORDER/ WHERE THERE WAS MORE SUNSHINE THIS MORNING. RATHER COOL TEMPS /91 DEG F AT KPHX NOW/ AND THICKENING CLOUDS SUPPORT MORE SHOWERY ACTIVITY AND WILL HAMPER TSTM DEVELOPMENT. OFF AND ON SHOWERS SHOULD CONTINUE THROUGH A GOOD PART OF THE DAY. WILL UPDATE TAFS AS NEEDED. FOR KBLH...KIPL...KYUM...FOR THE MOST PART...NOT EXPECTING MUCH IN TERMS OF CONVECTION TODAY. COULD SEE A STRAY SHOWER/TSTM DEVELOP...BUT PROBABILITY IS LOW AND COVERAGE WILL BE ISOLATED. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... AUG 5 1130 UTC (AUG 5 0430 MST) TODAY AND MONDAY WILL BE UNSETTLED DUE TO THE PASSAGE OF WEATHER DISTURBANCES. LOCALLY HEAVY RAIN WILL CONTINUE TO BE A POSSIBILITY DURING THAT TIME AND TEMPERATURES WILL BE COOLER THAN THEY HAVE BEEN IN PREVIOUS DAYS. DRIER AIR AND WARMER TEMPERATURES WILL MAKE A SIGNIFICANT ADVANCE ACROSS SOUTHEAST CALIFORNIA EARLY THIS WEEK LEADING TO A DOWNTREND IN HUMIDITIES AND STORM CHANCES. BY WEDNESDAY ...THE DRIER SOUTHWESTERLY FLOW WILL LIMIT PRECIPITATION CHANCES TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA...MAINLY EAST OF PHOENIX. && PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX SHORT TERM...AJ/DG LONG TERM...DG AVIATION...INIGUEZ FIRE WX...MEYERS
Hazardous weather outlook, Aug 5, 5:57 AM MST, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 557 AM MST SUN AUG 5 2007 AZZ024-061300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 557 AM MST SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS. LOCALLY HEAVY RAINFALL...WITH THE POSSIBILITY OF A FLASH FLOOD...WILL BE THE PRINCIPAL HAZARD. STRONG GUSTY WINDS WILL ACCOMPANY THE MOST INTENSE STORMS...ESPECIALLY DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY...WITH ONLY A SLIGHT CHANCE FOR STORMS WEDNESDAY THROUGH SATURDAY. LOCALLY HEAVY RAINFALL...WITH THE POSSIBILITY OF A FLASH FLOOD...WILL BE THE PRINCIPAL HAZARD MONDAY AND TUESDAY. STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS... ESPECIALLY DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ022-023-027-028-061300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 557 AM MST SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH SCATTERED THUNDERSTORMS POSSIBLE TONIGHT. LOCALLY HEAVY RAINFALL...WITH THE POSSIBILITY OF A FLASH FLOOD...WILL BE THE PRINCIPAL HAZARD... ESPECIALLY OVER THE HIGHER TERRAIN OF NORTHERN AND EASTERN MARICOPA COUNTY AS WELL AS NORTH-CENTRAL PINAL COUNTY. STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AND WINDS MAY BE SUFFICIENT TO GENERATE LOCAL AREAS OF DENSE BLOWING DUST OVER THE LOWER DESERT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL OCCUR MONDAY AFTERNOON AND NIGHT...WITH ISOLATED STORMS TUESDAY AND WEDNESDAY. LOCALLY HEAVY RAINFALL...WITH THE POSSIBILITY OF A FLASH FLOOD...WILL BE THE PRINCIPAL HAZARD... ESPECIALLY MONDAY NIGHT. STRONG GUSTY WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS...AND WINDS MAY BE SUFFICIENT TO GENERATE LOCAL AREAS OF DENSE BLOWING DUST OVER THE LOWER DESERT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-021-025-026-CAZ031-061300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- LOWER COLORADO RIVER VALLEY CA- 557 AM MST SUN AUG 5 2007 /557 AM PDT SUN AUG 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL...WITH THE POSSIBILITY OF A FLASH FLOOD...WILL BE THE PRINCIPAL HAZARD. DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. GUSTY WINDS MAY BE SUFFICIENT TO GENERATE LOCAL AREAS OF DENSE BLOWING DUST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DG
Nearby
Flash Flood Warnings in Arizona, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.